# SDR 76776

- Difficulty date: April 4, 2006
- Submitted: April 7, 2006
- Operation: Air carrier
- Aircraft: N10675
- Make and model: Beech 1900D
- Aircraft serial: UE229
- Aircraft time: 18,092 hours, 31,328 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Condition: Unsecure
- Location: Mlg Wiring
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER TAKE OFF, THE LANDING GEAR CIRCUIT BREAKER POPPED. THE AIRCRAFT THEN RETURNED TO FIELD WITHOUT FURTHER INCIDENT. MAINTENANCE WAS CALLED AND RESECURED RT UPLOCK SWITCH WIRE BUNDLE. OPS CHECKED NORMAL
